# SDR CALA2025012702063

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 13,657 hours, 4,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIRST CLASS SEATS AILSE LIGHTING AND #1 AND #2 ENTRY DOOR EMERGENCY LIGHTS ARE INOPERATIVE. FOUND AND REPAIRED CHAFED WIRE AT SEAT 4B OPS CHECK GOOD MM33-51-00.
